# SDR SWAA2021102819192

- Difficulty date: September 17, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-431618 / [21] PERFORMED REPAIR ON INSPAR RIB STAB STA 129.50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER B373-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEET 1 AND 51-40-02; [22] CERTIFIED STEP 20 & 21 RII
